Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taken unwanted 72 after intercourse, delayed periods, pregnancy test negative. Does bleeding stops after taking unwanted 72?

Is there any possibility that my period would be fully stopped after taking Unwanted 72 tablet for twice in a week? In February, 2012, I had taken Unwanted 72 for twice in a week, after having intercourse (continuous 3 days + continuous another 3 days). I had taken the tablets on 16th February, 2012 (45 minutes late of 72 hours, as I was late from office) and 22nd February, 2012 (within 72 hours), how far I can remember the dates. February last week, on 28th, I had my period, exactly in the time, and it was a 4-days cycle, 1 day less than my normal cycle. On March 02, 2012, it was completed. After that, as per the normal cycle, I should have my next period on March 28, 2012. But, I m not having my period till date (April 02, 2012). I have already gone for Urine Test for Pregnancy on 29th and 31st March, 2012, but, it gave negative results both the time. I m in tension . What may be the probable reason of not having my period in time? What to do now? I m unmarried, and can t share this with my family. Kindly help me, and suggest to take the right path.
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
dear dyuti, welcome to hcm.
I can understand the problem ur facing.
First of all Unwanted 72 should be taken within a maximum of 72 hrs after an unprotected sexual intercourse. It is my humble request to you to not make it a habit of taking it very often since these are hormones which may cause changes in your body and may lead to complications in some.
if the Urine Pregnancy test gives a negative result, kindly do the test under the supervision of a medically trained professional for the interpretation of the test.
if it still remains negative, its my sincere suggestion to consult the nearest Gynecologist for an expert opinion along with a sonograpical report.
Please do not panic. Prefet "barrier methods" than the hormonal contraceptives.
thank you:-)
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor